Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 79, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 17, 2013, 3:47 AM EDT. It took effect at Oct 17, 2013, 11:00 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2013, 3:47 AM EDT (07:47 UTC)
- In effect from
- Oct 17, 2013, 11:00 PM EDT
- Expired
- Oct 18, 2013, 2:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
592 WHUS71 KPHI 170747 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 AM EDT THU OCT 17 2013 ANZ431-450>455-172100- /O.NEW.KPHI.SC.Y.0079.131018T0600Z-131018T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 AM EDT THU OCT 17 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET ON THE OCEAN...2 TO 3 FEET ON THE LOWER DELAWARE BAY. * TIMING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
221 WHUS71 KPHI 170753 CCA MWWPHI URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 AM EDT THU OCT 17 2013 ANZ431-450>455-172100- /O.COR.KPHI.SC.Y.0079.131018T0600Z-131018T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 AM EDT THU OCT 17 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET ON THE OCEAN...2 TO 3 FEET ON THE LOWER DELAWARE BAY. * TIMING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
291 WHUS71 KPHI 170849 CCA MWWPHI URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 449 AM EDT THU OCT 17 2013 ANZ431-450>455-172215- /O.COR.KPHI.SC.Y.0079.131018T0600Z-131018T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 449 AM EDT THU OCT 17 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET ON THE OCEAN...2 TO 3 FEET ON THE LOWER DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
112 WHUS71 KPHI 171918 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 318 PM EDT THU OCT 17 2013 ANZ431-450>455-180830- /O.EXT.KPHI.SC.Y.0079.131018T0300Z-131018T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 318 PM EDT THU OCT 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT FRIDAY... * WINDS...WEST TO NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
777 WHUS71 KPHI 180412 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1212 AM EDT FRI OCT 18 2013 ANZ431-450>455-181715- /O.CON.KPHI.SC.Y.0079.000000T0000Z-131018T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1212 AM EDT FRI OCT 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET ON THE OCEAN...2 TO 3 FEET ON DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
268 WHUS71 KPHI 180502 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 102 AM EDT FRI OCT 18 2013 ANZ430-181500- /O.EXB.KPHI.SC.Y.0079.000000T0000Z-131018T1500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 102 AM EDT FRI OCT 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS...WEST TO NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-450>455-181800- /O.CON.KPHI.SC.Y.0079.000000T0000Z-131018T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 102 AM EDT FRI OCT 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET ON THE OCEAN...2 TO 3 FEET ON DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
279 WHUS71 KPHI 180744 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 AM EDT FRI OCT 18 2013 ANZ431-450>455-181800- /O.CON.KPHI.SC.Y.0079.000000T0000Z-131018T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 344 AM EDT FRI OCT 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET ON THE OCEAN...2 TO 3 FEET ON DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-181500- /O.CON.KPHI.SC.Y.0079.000000T0000Z-131018T1500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 344 AM EDT FRI OCT 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
721 WHUS71 KPHI 181500 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1100 AM EDT FRI OCT 18 2013 ANZ430-181600- /O.CAN.KPHI.SC.Y.0079.000000T0000Z-131018T1500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1100 AM EDT FRI OCT 18 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ431-450>455-181800- /O.CON.KPHI.SC.Y.0079.000000T0000Z-131018T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1100 AM EDT FRI OCT 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...WEST AROUND 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
290 WHUS71 KPHI 181816 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 216 PM EDT FRI OCT 18 2013 ANZ431-450>455-181930- /O.EXP.KPHI.SC.Y.0079.000000T0000Z-131018T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 216 PM EDT FRI OCT 18 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... SEAS HAVE FALLEN BELOW 5 FEET AND WINDS ARE GUSTING BELOW 25 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 3:35 AM EDT, 12 minutes earlier.
Area forecast discussion, Oct 17, 3:35 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT THU OCT 17 2013
.SYNOPSIS...
LOW PRESSURE OVER EASTERN CANADA WILL MOVE EASTWARD TODAY AND ITS
ASSOCIATED COLD FRONT WILL CROSS THE REGION TONIGHT. AN AREA OF
LOW PRESSURE WILL DEVELOP ALONG THE FRONT AND MOVE NORTHEASTWARD
TONIGHT. HIGH PRESSURE WILL THEN BUILD IN BEHIND THE DEPARTING
COLD FRONT FOR LATER FOR FRIDAY AND SATURDAY. ANOTHER COLD FRONT
WILL CROSS THE REGION SATURDAY NIGHT. A LARGE AREA OF HIGH
PRESSURE WILL THEN MOVE OVER THE AREA FOR THE EARLY PART OF NEXT
WEEK. YET ANOTHER COLD FRONT WILL APPROACH AROUND TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A FRONTAL BOUNDARY APPROACHING THE AREA FROM THE WEST IS EXPECTED TO
SLOW DOWN AND/OR STALL JUST TO OUR WEST OR ACROSS OUR WESTERN AREAS
TODAY, BEFORE AN AREA OF LOW PRESSURE DEVELOPS ALONG THE BOUNDARY TO
OUR SOUTHWEST. A FEW SHOWERS HAVE DEVELOPED ACROSS THE AREA AS A
WEAK VORTICITY IMPULSE SLIDES ACROSS THE AREA EARLY THIS MORNING.
THESE SHOWERS ARE LIGHT, AND SHOULD MOVE RATHER QUICKLY TO THE
NORTHEAST OR DISSIPATE THROUGH THE EARLY MORNING HOURS. THE SHOWERS
TO OUR WEST ALONG THE APPROACHING FRONTAL BOUNDARY ARE EXPECTED TO
CONTINUE TO WEAKEN AND DISSIPATE AS THE BOUNDARY BEGINS TO STALL TO
OUR WEST. SO MUCH OF THE REMAINDER OF THE DAY SHOULD REMAIN MOSTLY
DRY. AS LOW PRESSURE DEVELOPS ALONG THE BOUNDARY AND BEGINS TO
ADVANCE TOWARD OUR AREA, SOME SHOWER ACTIVITY IS POSSIBLE BEFORE
SUNSET ACROSS OUR WESTERN AREAS; HOWEVER, THE BRUNT OF PRECIP WILL
COME AFTER SUNSET.
TOOK A BLEND OF MAV/MET/MOSGUIDE FOR HIGHS TODAY. THE MAV WAS COOLER
THAN THE MET AND MOSGUIDE, EVEN THOUGH IT HAS THE AREA BREAKING OUT
SOME DURING THE DAY. IF WE BREAK OUT MORE AND GET MORE SUNSHINE THAN
CURRENTLY FORECAST, HIGHS COULD BE A COUPLE OF DEGREES MORE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE AFOREMENTIONED AREA OF LOW PRESSURE THAT DEVELOPS ALONG THE
FRONTAL BOUNDARY IS EXPECTED TO LIFT JUST TO OUR NORTHWEST THURSDAY
EVENING INTO THE OVERNIGHT. THE STRONGEST FORCING IS EXPECTED TO
REMAIN MOSTLY TO OUR NORTHWEST, BUT THERE SHOULD BE ENOUGH LIFT
ACROSS THE AREA ON THE TAIL END OF THE SHORT WAVE/VORTICITY IMPULSE
TO INTERACT WITH THE MOISTURE ACROSS THE AREA AND HELP KEEP THE HIGH
LIKELIHOOD OF SHOWERS ACROSS MUCH OF THE AREA. PW VALUES PEAK AROUND
ONE AND A QUARTER TO ONE AND A HALF INCHES, SO IT WOULD NOT BE
SURPRISING TO SEE A BRIEF PERIOD OF MODERATE RAINFALL ACROSS SOME OF
THE AREA, MOSTLY ACROSS OUR NORTHWESTERN ZONES.
THE TRAILING COLD FRONT IS EXPECTED TO CROSS THE AREA OVERNIGHT AND
RAINFALL SHOULD END FROM SOUTHWEST TO NORTHEAST AS DRIER AIR MOVES
IN FROM THE SOUTHWEST. BEHIND THE FRONT, WINDS COULD BECOME A LITTLE
BREEZY AND TEMPERATURES WILL BEGIN TO COOL AS WELL.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTING CDFNT FOR FRI
INTO SAT. EXPECT DRY AND PLEASANT WX ONCE AGAIN. CLOUDS WILL
INCREASE LATER IN THE DAY ON SAT AS ANOTHER CDFNT APPROACHES FROM
THE W. THIS FRONT WILL CROSS THE REGION SAT NIGHT AND COULD BRING
SOME SHWRS. THE MDLS CONTINUE TO DISAGREE ON THE DETAILS OF THIS
FRONT. THE GFS HAS TRENDED STRONGER THIS RUN. THE CMC IS
ESSENTIALLY DRY. THE NAM IS FAIRLY DRY. THE ECMWF IS VERY SIMILAR
TO THE GFS WITH A WETTER SOLN, SO FOR NOW WILL MAINTAIN LOW CHC
POPS.
BEHIND THIS FRONT, A LARGE AREA OF HIGH PRESSURE WILL BUILD IN FOR
SUN INTO EARLY TUE, BRINGING YET MORE PLEASANT AND DRY WX. YET
ANOTHER CDFNT WILL APPROACH ON TUE AND CUD TOUCH OFF MORE SHWRS,
BUT THE LATEST GUID REMAINS GENLY DRY.
TEMPS LOOK TO BE ABV NRML FOR THE START OF THE PD, THEN SLIGHTLY
BELOW NRML BEHIND THE CFP SAT NIGHT THEN A RETURN TO NR NRML BY
THE END OF THE PD.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
MOSTLY IFR/MVFR CONDITIONS WILL PERSIST THROUGH THE MORNING HOURS,
BEFORE CIGS LIFT TO VFR DURING THE DAY. A FEW LIGHT SHOWERS THIS
MORNING WILL DISSIPATE AS THEY MOVE NORTHEAST ACROSS THE AREA.
CIGS ARE EXPECTED TO LOWER BACK TO MVFR AS A COLD FRONT APPROACHES
THE AREA LATER THIS EVENING INTO THE OVERNIGHT HOURS. A BRIEF PERIOD
OF RAINFALL IS POSSIBLE WITH THE FRONT, AND COULD REDUCE
VISIBILITIES. BEHIND THE COLD FRONT, CIGS ARE EXPECTED TO LIFT BACK
TO VFR.
WINDS TODAY ARE EXPECTED TO BE MOSTLY SOUTH-SOUTHWEST AHEAD OF THE
FRONTAL BOUNDARY, THEN BECOME MORE WESTERLY BEHIND THE FRONTAL
BOUNDARY OVERNIGHT. WIND SPEEDS COULD INCREASE BEHIND THE FRONT AS
WELL.
OUTLOOK...
FRIDAY THROUGH MONDAY...MAINLY VFR. HIGH CONFIDENCE. THERE IS A
CHC OF SOME LWR CIGS SAT NIGHT INTO ERLY SUN WITH ANOTHER CFP, BUT
CONFIDENCE IS LOW.
&&
.MARINE...
A COLD FRONT IS EXPECTED TO CROSS THE WATERS LATER TONIGHT. AHEAD OF
THE FRONT, WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY
LEVELS, ALTHOUGH WINDS COULD GUST NEAR 20 KNOTS LATE IN THE DAY INTO
THE EVENING AHEAD OF THE BOUNDARY. HOWEVER, WINDS ARE EXPECTED TO
INCREASE BEHIND THE FRONT OVERNIGHT, AND SEAS COULD BEGIN TO BUILD
AS WELL. THEREFORE, A SMALL CRAFT ADVISORY HAS BEEN ISSUED, STARTING
OVERNIGHT THURSDAY NIGHT.
OUTLOOK...
WIND GUSTS AROUND 25 KTS WITH SEAS 5 TO PSBLY 6 FT WILL CONTINUE
INTO THE FIRST HALF OF FRIDAY BEHIND A CFP AND THE SCA WILL
CONTINUE DURG THIS TIME. WIND AND SEAS WILL DECREASE FRIDAY AFTERNOON
AND ARE EXPECTED TO REMAIN BELOW SCA CONDS FOR THE REMAINDER OF
THE OUTLOOK PD.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM EDT FRIDAY FOR ANZ431-
450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...NIERENBERG
AVIATION...NIERENBERG/ROBERTSON
MARINE...NIERENBERG/ROBERTSONHazardous weather outlook, Oct 16, 3:35 PM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EDT WED OCT 16 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-171945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 335 PM EDT WED OCT 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-171945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 PM EDT WED OCT 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.